Journal of Mathematics and Statistics

Detecting Non-Dominated Extreme Points for Multiple Objective Linear Programming

S. F. Tantawy

DOI : 10.3844/jmssp.2007.77.79

Journal of Mathematics and Statistics

Volume 3, Issue 3

Pages 77-79

Abstract

Efficient extreme points in decision space of multiple objective linear programming (MOLP) may not map to non dominated extreme points in objective space under the linear mapping, condition that efficient extreme points have a non dominated extreme is given, the important of this study is that the decision-Maker may depends on extreme points of the set of the objective space than that of the decision space since they have fewer extreme points.

Copyright

© 2007 S. F. Tantawy. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.